# SDR HEEA967730

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 066104802
- Condition: Failed
- Location: Radar Alt
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR ALTIMETER DOES NOT TEST OR INDICATE ALTITUDE. FOUND STRIPLINE ASSY TO BE BAD CAUSING RESISTOR R708 ON OSCILLATOR CIRCUIT REGULATOR ASSY TO BURN. ALSO FOUND WHEN UNIT IS VIBRATED, NEEDLE FLUCTUATES.  FOUND CAL/LOOP BOARD TO BE BAD.
